MAUDE Adverse Event Report: AV-TEMECULA-CT PERCLOSE A-T SUTURE MEDIATED CLOSURE (SMC) SYSTEM

AV-TEMECULA-CT PERCLOSE A-T SUTURE MEDIATED CLOSURE (SMC) SYSTEM
Catalog Number 12337-04
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 08/02/2017
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).Evaluation summary: analysis was performed on the returned device.The reported needle to cuff miss was confirmed as a needle to cuff detachment/ suture retrieval issue.Analysis of the returned device found a cuff tab detachment.Cuff tabs measure one one-hundredth (0.01) of an inch square and due to the extremely small size; a missing cuff tab is not visible without magnification and would not be noted by the user.The reported difficulty appears to be related to interaction with the patient calcification.The subsequent treatment appears to be related to procedure circumstance.A review of the lot history record identified no manufacturing nonconformities issued to the reported lot.Additionally, a review of the complaint history identified no similar incidents from this lot.Based on the information reviewed, there is no indication a product quality issue with respect to manufacture, design or labeling of the device.
 
Event or Problem Description
It was reported that arteriotomy closure of a calcified right common femoral artery was attempted using a perclose at device via a 5f sheath after a diagnostic procedure.Reportedly, the device did not deploy due to calcification; a cuff miss was noted.A proglide device was used to achieve hemostasis.There was no adverse patient sequela and no reported clinically significant delay in the procedure.The physician is reportedly trained in the use of the perclose at and proglide devices.No additional information was provided.

Brand Name
PERCLOSE A-T SUTURE MEDIATED CLOSURE (SMC) SYSTEM
Common Device Name
SUTURE MEDIATED CLOSURE
Manufacturer (Section D)
AV-TEMECULA-CT
abbott vascular
26531 ynez road
temecula CA 92591 4628
MDR Report Key6851917
Report Number2024168-2017-07353
Device Sequence Number19232534
Product Code MGB
UDI-Device Identifier08717648013065
UDI-Public08717648013065
Combination Product (Y/N)N
Initial Reporter StateOR
Initial Reporter CountryUS
PMA/510(K) Number
P960043
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Health Professional
Remedial Action Other
Type of Report Initial
Report Date (Section B) 09/08/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/07/2018
Device Catalogue Number12337-04
Device Lot Number60119K1
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/22/2017
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/17/2017
Initial Report FDA Received Date09/08/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SHEATH: 5F
Outcome Attributed to Adverse Event Required Intervention;
Patient Age69 YR